EconPapers    
Economics at your fingertips  
 

Nonlinear Decomposition of Doob‐Meyer′s Type for Continuous g‐Supermartingale with Uniformly Continuous Coefficient

Xuejun Shi, Long Jiang and Ronglin Ji

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We prove that a continuous g‐supermartingale with uniformly continuous coeffcient g on finite or infinite horizon, is a g‐supersolution of the corresponding backward stochastic differential equation. It is a new nonlinear Doob‐Meyer decomposition theorem for the g‐supermartingale with continuous trajectory.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/743508

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:743508

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:743508